zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New results on the parametric stability of nonlinear systems. (English) Zbl 1156.34330
Summary: We derive some new results on the parametric stability of nonlinear systems. Explicitly, we derive a necessary and sufficient condition for a nonlinear system to be locally parametrically exponentially stable at an equilibrium point. We also derive a necessary condition for the nonlinear system to be locally parametrically asymptotically stable at an equilibrium point. Next, we derive some new results on the parametric stability of discrete-time nonlinear systems. As in the continuous case, we derive a necessary and sufficient condition for a discrete-time nonlinear system to be locally parametrically exponentially stable at an equilibrium point. We also derive a necessary condition for the discrete-time nonlinear system to be locally parametrically asymptotically stable at an equilibrium point. We illustrate our results with some classical examples from the bifurcation theory.

MSC:
34D20Stability of ODE
39A11Stability of difference equations (MSC2000)
93D09Robust stability of control systems
WorldCat.org
Full Text: DOI
References:
[1] Ikeda, M.; Ohta, Y.; S\breve{}iljak, D. D.: Parametric stability. New trends in systems theory, 1-20 (1991) · Zbl 0736.93001
[2] Bhattacharyya, S. P.; Chapellat, H.; Keel, L. H.: Robust control: the parametric approach. (1995) · Zbl 0838.93008
[3] Hahn, W.: Stability of motion. (1967) · Zbl 0189.38503
[4] Zabczyk, J.: Some comments on stabilizability. Applied mathematics and optimization 19, 1-9 (1989) · Zbl 0654.93054
[5] Guckenheimer, J.; Holmes, P.: Nonlinear oscillations, dynamical systems, and bifurcations of vector fields. (1983) · Zbl 0515.34001
[6] Byrnes, C. I.; Sundarapandian, V.: Persistence of equilibria for locally asymptotically stable systems. International journal of robust and nonlinear control 11, 87-93 (2001) · Zbl 0973.93041
[7] Lasalle, J. P.: The stability and control of discrete processes. (1986) · Zbl 0606.93001
[8] Sundarapandian, V.: A necessary condition for local asymptotic stability of discrete-time nonlinear systems with parameters. Applied mathematics letters 15, 271-273 (2002) · Zbl 1016.93057